Localized hand-foot syndrome after intra-arterial hepatic chemotherapy with floxuridine: A clinical case

Claudia Bareggi, Daniela Paleari, Marina Chiara Garassino, Monica Mora, Silvia Salamina, Monica Senecione, Antonio Ghidini, Gianfranco Pancera

Research output: Contribution to journalArticle

Abstract

Hand-foot syndrome is a toxic effect of some chemotherapy agents such as 5-fluorouracil (5-FU), capecitabine and liposomal doxorubicin. The symptoms and signs are localized erythema and paresthesia. Floxuridine (FUDR) is an analogue of 5-FU, used for arterial hepatic infusion in patients affected by liver metastases from colorectal cancer. A patient who was treated for colorectal cancer with liver metastases underwent locoregional chemotherapy with FUDR and systemic chemotherapy with FOLFOX4. After three cycles he developed severe painful dermatitis of the right leg. Abdominal X-ray showed displacement of the catheter to the right common iliac artery. Treatment was discontinued and the patient had a rapid recovery.

Original languageEnglish
Pages (from-to)193-196
Number of pages4
JournalTumori
Volume91
Issue number2
Publication statusPublished - Mar 2005

Fingerprint

Hand-Foot Syndrome
Floxuridine
Drug Therapy
Fluorouracil
Colorectal Neoplasms
Liver
Neoplasm Metastasis
Paresthesia
Iliac Artery
Poisons
Dermatitis
Erythema
Liver Neoplasms
Signs and Symptoms
Leg
Catheters
X-Rays
Therapeutics

Keywords

  • Arterial hepatic infusion
  • Floxuridine
  • Hand-foot syndrome

ASJC Scopus subject areas

  • Cancer Research

Cite this

Bareggi, C., Paleari, D., Garassino, M. C., Mora, M., Salamina, S., Senecione, M., ... Pancera, G. (2005). Localized hand-foot syndrome after intra-arterial hepatic chemotherapy with floxuridine: A clinical case. Tumori, 91(2), 193-196.

Localized hand-foot syndrome after intra-arterial hepatic chemotherapy with floxuridine : A clinical case. / Bareggi, Claudia; Paleari, Daniela; Garassino, Marina Chiara; Mora, Monica; Salamina, Silvia; Senecione, Monica; Ghidini, Antonio; Pancera, Gianfranco.

In: Tumori, Vol. 91, No. 2, 03.2005, p. 193-196.

Research output: Contribution to journalArticle

Bareggi, C, Paleari, D, Garassino, MC, Mora, M, Salamina, S, Senecione, M, Ghidini, A & Pancera, G 2005, 'Localized hand-foot syndrome after intra-arterial hepatic chemotherapy with floxuridine: A clinical case', Tumori, vol. 91, no. 2, pp. 193-196.
Bareggi C, Paleari D, Garassino MC, Mora M, Salamina S, Senecione M et al. Localized hand-foot syndrome after intra-arterial hepatic chemotherapy with floxuridine: A clinical case. Tumori. 2005 Mar;91(2):193-196.
Bareggi, Claudia ; Paleari, Daniela ; Garassino, Marina Chiara ; Mora, Monica ; Salamina, Silvia ; Senecione, Monica ; Ghidini, Antonio ; Pancera, Gianfranco. / Localized hand-foot syndrome after intra-arterial hepatic chemotherapy with floxuridine : A clinical case. In: Tumori. 2005 ; Vol. 91, No. 2. pp. 193-196.
@article{9231f8b052914a32aa649eec3ef77c7d,
title = "Localized hand-foot syndrome after intra-arterial hepatic chemotherapy with floxuridine: A clinical case",
abstract = "Hand-foot syndrome is a toxic effect of some chemotherapy agents such as 5-fluorouracil (5-FU), capecitabine and liposomal doxorubicin. The symptoms and signs are localized erythema and paresthesia. Floxuridine (FUDR) is an analogue of 5-FU, used for arterial hepatic infusion in patients affected by liver metastases from colorectal cancer. A patient who was treated for colorectal cancer with liver metastases underwent locoregional chemotherapy with FUDR and systemic chemotherapy with FOLFOX4. After three cycles he developed severe painful dermatitis of the right leg. Abdominal X-ray showed displacement of the catheter to the right common iliac artery. Treatment was discontinued and the patient had a rapid recovery.",
keywords = "Arterial hepatic infusion, Floxuridine, Hand-foot syndrome",
author = "Claudia Bareggi and Daniela Paleari and Garassino, {Marina Chiara} and Monica Mora and Silvia Salamina and Monica Senecione and Antonio Ghidini and Gianfranco Pancera",
year = "2005",
month = "3",
language = "English",
volume = "91",
pages = "193--196",
journal = "Tumori",
issn = "0300-8916",
publisher = "SAGE Publications Ltd",
number = "2",

}

TY - JOUR

T1 - Localized hand-foot syndrome after intra-arterial hepatic chemotherapy with floxuridine

T2 - A clinical case

AU - Bareggi, Claudia

AU - Paleari, Daniela

AU - Garassino, Marina Chiara

AU - Mora, Monica

AU - Salamina, Silvia

AU - Senecione, Monica

AU - Ghidini, Antonio

AU - Pancera, Gianfranco

PY - 2005/3

Y1 - 2005/3

N2 - Hand-foot syndrome is a toxic effect of some chemotherapy agents such as 5-fluorouracil (5-FU), capecitabine and liposomal doxorubicin. The symptoms and signs are localized erythema and paresthesia. Floxuridine (FUDR) is an analogue of 5-FU, used for arterial hepatic infusion in patients affected by liver metastases from colorectal cancer. A patient who was treated for colorectal cancer with liver metastases underwent locoregional chemotherapy with FUDR and systemic chemotherapy with FOLFOX4. After three cycles he developed severe painful dermatitis of the right leg. Abdominal X-ray showed displacement of the catheter to the right common iliac artery. Treatment was discontinued and the patient had a rapid recovery.

AB - Hand-foot syndrome is a toxic effect of some chemotherapy agents such as 5-fluorouracil (5-FU), capecitabine and liposomal doxorubicin. The symptoms and signs are localized erythema and paresthesia. Floxuridine (FUDR) is an analogue of 5-FU, used for arterial hepatic infusion in patients affected by liver metastases from colorectal cancer. A patient who was treated for colorectal cancer with liver metastases underwent locoregional chemotherapy with FUDR and systemic chemotherapy with FOLFOX4. After three cycles he developed severe painful dermatitis of the right leg. Abdominal X-ray showed displacement of the catheter to the right common iliac artery. Treatment was discontinued and the patient had a rapid recovery.

KW - Arterial hepatic infusion

KW - Floxuridine

KW - Hand-foot syndrome

UR - http://www.scopus.com/inward/record.url?scp=18944393070&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=18944393070&partnerID=8YFLogxK

M3 - Article

C2 - 15948551

AN - SCOPUS:18944393070

VL - 91

SP - 193

EP - 196

JO - Tumori

JF - Tumori

SN - 0300-8916

IS - 2

ER -